# SDR AALA972150

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK ON STRINGER UNDER FIRST HUCK BOLT FROM END OF STRINGER AT STRINGER 15R, STATION 720B.  REMOVED DAMAGED SECTION OF STRINGER AND REPAIRED PER SRM 53-10-3.  (M)
